Home > Research > Publications & Outputs > Order preserving limits of finite-dimensional n...

Electronic data

Links

Text available via DOI:

View graph of relations

Order preserving limits of finite-dimensional nest algebras.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1/07/2002
<mark>Journal</mark>Mathematical Proceedings of the Cambridge Philosophical Society
Issue number1
Volume133
Number of pages32
Pages (from-to)77-108
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We introduce order conserving embeddings as a more general form of order preserving embeddings between finite dimensional nest algebras. The structure of these embeddings is determined, in terms of order indecomposable decompositions, and they are shown to be determined up to inner conjugacy by their induced maps on K0. Classifications of direct systems and limit algebras are obtained in terms of dimension distribution groups.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 133 (1), pp 77-108 2002, © 2002 Cambridge University Press.